# SDR AALA201607109002

- Difficulty date: July 9, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 10,908 hours, 4,456 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD GALLEY OVEN HAS STRONG BURNING ODOR WHEN ON.  MAINTENANCE REPLACED THE FORWARD GALLEY OVEN AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 25-35-19-710-052-A.
